# SDR SIMA36116

- Difficulty date: December 26, 2000
- Submitted: February 1, 2001
- Operation: Air carrier
- Aircraft: N721AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145283
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 36210001007
- Part serial: 1343
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD - FLT 4019 - AFTER TAKEOFF, PITCH TRIM 2 FAILED ON EICAS, AND COULD NOT RESET SYSTEM SO THEY RETURNED TO ORD FOR MAINTENANCE.  REPLACED HSCU AND OPS CHECK GOOD.  (M)
